# SDR ASAA2023010341403

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 1,745 hours, 505 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L PACK LIGHT ULLUMINATED AT LEVEL FLIGHT. FL350. ACCOMPLISHED QRH PROCEDURE, PACK LIGHT REMAINED ILLUMINATED. GROUNDED - YES. FOUND MX MESSAGE 21.55100-21-55030. RESET PER B737-9 FIM 21-51-00-810-807. MESSAGE CLEARED AND LH PACK REMAINS EXTINGUISHED.
